Alert archive / Kentucky / Flash Flood Warnings in 2016

Flash Flood Warning 19, NWS Jackson, KY

June 27, 2016Pike County, Kentucky

NWS Jackson, KY issued this flash flood warning at Jun 27, 2016, 6:20 PM EDT for Pike County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2016, 6:20 PM EDT (22:20 UTC)
Expired
Jun 27, 2016, 9:15 PM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

County Pike County, KY

The radar

The Jackson,KY radar (KJKL), 87 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.3 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 208 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
208 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
998 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

890 
WGUS53 KJKL 272220
FFWJKL
KYC195-280115-
/O.NEW.KJKL.FF.W.0019.160627T2220Z-160628T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
620 PM EDT MON JUN 27 2016

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL PIKE COUNTY IN SOUTHEASTERN KENTUCKY...

* UNTIL 915 PM EDT

* AT 615 PM EDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED THAT FLASH
  FLOODING WAS OCCURRING AS A RESULT OF RECENT HEAVY RAIN ACROSS THE
  WARNED AREA. WATER WAS FLOWING OVER HIGHWAY 194 NEAR KIMPER. THERE
  WAS ALSO A REPORT OF SOME TRAILERS BEING SURROUNDED BY HIGH WATER. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  KIMPER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3753 8229 3745 8229 3745 8241 3753 8241

$$

RAY
2 follow-up statements
643 
WGUS73 KJKL 272354
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
754 PM EDT MON JUN 27 2016

KYC195-280115-
/O.CON.KJKL.FF.W.0019.000000T0000Z-160628T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIKE KY-
754 PM EDT MON JUN 27 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR
CENTRAL PIKE COUNTY...

AT 748 PM EDT...STATE LAW ENFORCEMENT REPORTED THAT FLASH FLOODING
CONTINUED ALONG HURRICANE CREEK NEAR KIMPER AFFECTING PORTIONS OF
HIGHWAY 194. HOWEVER, THE HIGH WATER WAS RECEDING. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KIMPER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3753 8229 3745 8229 3745 8241 3753 8241

$$

RAY
498 
WGUS73 KJKL 280027
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
827 PM EDT MON JUN 27 2016

KYC195-280036-
/O.CAN.KJKL.FF.W.0019.000000T0000Z-160628T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIKE KY-
827 PM EDT MON JUN 27 2016

...THE FLASH FLOOD WARNING FOR CENTRAL PIKE COUNTY IS CANCELLED...

PIKE COUNTY EMERGENCY MANAGEMENT REPORTED THAT FLOOD WATERS HAVE
RECEDED. FLOODING IS NO LONGER POSING A THREAT TO THE AREA. PLEASE
CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 3753 8229 3745 8229 3745 8241 3753 8241

$$

RAY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 3:48 PM EDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 27, 3:48 PM EDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Jackson KY
348 PM EDT MON JUN 27 2016

.SHORT TERM...(This evening through Tuesday night)
Issued at 348 PM EDT MON JUN 27 2016

WSR-88D radar indicating several lines of showers and storms
continue to push SE across portions of eastern KY. That said
operational HRRR has struggled greatly all day with forming this
convection, but the SSEO was able to shed some light in the
overall setup. The experimental HRRR overall had a decent idea as
well as most of the SSEO members. Isolated strong storms will be
possible in spots that see intersecting boundaries especially,
but given the lower centroid storms risk looks low. However low
centroids and PWATS in the 1.7 to 1.8 inch range locally heavy
rainfall and isolated flash flooding will be the issue. The one
thing that will save some from seeing more rain will be the fact
that we have decent storm motions.

Overall convection should wane from NW to SE through the afternoon
and evening. Even areas in the far northern portions of the CWA
are already seeing clearing. Then would expect skies to improve
later tonight into the overnight and with low level moisture
added from the rains would expect the potential for fog.
Particularly in the usual valley and river valley locations. For
Tuesday we do remain in cyclonic flow aloft and that could be
enough to spark off a storm along the VA border. Otherwise most
spots should remain dry for the most part and temps in the low to
mid 80s. Tuesday night we should see mostly clear to partly
cloudy skies and drier air is expected to continue to filter in.
This as the cyclonic flow continues to build south across eastern
KY.

.LONG TERM...(Wednesday through Monday)
Issued at 348 PM EDT MON JUN 27 2016

With a cold front positioned well to our south and dry northwest
flow aloft, the first part of the long term period looks dry with
pleasant temperatures (upper 70s Wednesday warming to the mid 80s by
Friday) and more tolerable humidity levels. This appears to
change just in time for the weekend as forecast models indicate
the pattern aloft will become more zonal with a cold front
dropping southward and stalling out over us, or very nearby.
Models differ on timing, but rain chances will increase on
Saturday and continue through Sunday. Hopefully this front will
sag to our south by the Fourth, but that remains to be seen.
Temperatures should remain near normal over the weekend with highs
in the low to mid 80s and lows in the mid 60s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
ISSUED AT 147 PM EDT MON JUN 27 2016

WSR-88D radar showing that scattered to numerous showers and
storms have developed across eastern Kentucky. This should be the
trend through the afternoon as we see a boundary slowly creeping
south and left over outflows spark additional storms. While most
will remain VFR a drop to MVFR or even IFR can not be ruled out.
Did keep with the TEMPO group since we already had this in place
and tried to keep this through the afternoon, as exact locations
that will be affected fairly uncertain. This convection is
expected to wane through the afternoon from NW to SE as the
boundary drops SE. This will gradually improve to VFR through the
evening as activity moves out of the region. Increased low level
moisture from storms will have the potential to increase fog
potential overnight. Did include this thought in a few of the TAF
sites. Winds will remain light, but as usual any storm could
introduce gusty winds to a terminal.

&&

.JKL Watches/Warnings/Advisories...
None.
&&

SHORT TERM...DJ
LONG TERM...ABE
AVIATION...DJ
Hazardous weather outlook, Jun 27, 3:56 PM EDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
356 PM EDT MON JUN 27 2016

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-282300-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINSVILLE...CAMPTON...SALYERSVILLE...
PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN...
PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...
JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY...
PIKEVILLE...SOUTH WILLIAMSON
356 PM EDT MON JUN 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

NUMEROUS TO WIDESPREAD THUNDERSTORMS ARE EXPECTED THROUGH THE
EARLY EVENING. SOME STORMS WILL BE CAPABLE OF PRODUCING STRONG
WIND GUSTS AS WELL AS TORRENTIAL DOWNPOURS...WHICH MAY LEAD TO
LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FEW THUNDERSTORMS WILL BE POSSIBLE ACROSS FAR SOUTHEASTERN
KENTUCKY TUESDAY AFTERNOON.

THUNDERSTORMS WILL BE POSSIBLE AT TIMES AREAWIDE FROM FRIDAY NIGHT
THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY STRONG WIND GUSTS OR
FLOODING TODAY.

DJ/GEOGERIAN

In the hours before

Special weather statement, Jun 27, 2:52 PM EDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
252 PM EDT MON JUN 27 2016

KYZ088-115>117-271915-
PERRY-LESLIE-HARLAN-CLAY-
252 PM EDT MON JUN 27 2016

...A STRONG THUNDERSTORM WILL AFFECT PERRY...LESLIE...HARLAN...
CLAY...

AT 251 PM EDT...A STRONG THUNDERSTORM WAS OVER HOSEA...OR NEAR
HYDEN...MOVING SOUTHEAST AT 10 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HARLAN...HYDEN...LOYALL...WALLINS CREEK...DALEY...ROSSPOINT...
QUEENDALE...ROARK...ESSIE...ARTHUR...STINNETT...HOSEA...BAXTER...
WENDOVER...BIG LAUREL...SPRUCE PINE...MOZELLE...HOSKINSTON...
LEATHERWOOD AND TREMONT.

THIS INCLUDES HAL ROGERS PARKWAY BETWEEN MILE MARKERS 40 AND 49.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3707 8359 3724 8341 3710 8305 3679 8339
TIME...MOT...LOC 1851Z 323DEG 9KT 3713 8345

SHALLENBERGER
Local storm report, Jun 27, 2:53 PM EDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
253 PM EDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             THOUSANDSTICKS          37.19N 83.43W
06/27/2016  M0.50 INCH       LESLIE             KY   TRAINED SPOTTER

            PEA SIZED TO DIME SIZED HAIL.

&&

TBREWER
Special weather statement, Jun 27, 3:02 PM EDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
302 PM EDT MON JUN 27 2016

KYZ113-115-118-271945-
PERRY-KNOTT-LETCHER-
302 PM EDT MON JUN 27 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PERRY...KNOTT...
LETCHER...

AT 301 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM ELMROCK TO HAZARD...AND MOVING SOUTH AT 20 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
HAZARD...WHITESBURG...HINDMAN...LETCHER...BATH...FLEMING-NEON...
PIPPA PASSES...VICCO...BLACKEY...DIABLOCK...CARBON GLOW...GANDER...
EHKHORN MINE...ELIC...ROXANA...DEFEATED CREEK...CROMONA...MAYKING...
OMAHA AND PREMIUM.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 KENTUCKY HIGHWAY 80 IN KNOTT COUNTY BETWEEN MILE MARKERS 1 AND 12.
 KENTUCKY HIGHWAY 80 IN PERRY COUNTY BETWEEN MILE MARKERS 9 AND 15.
 U.S. HIGHWAY 23 IN LETCHER COUNTY BETWEEN MILE MARKERS 3 AND 4.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3697 8310 3728 8322 3741 8314 3741 8313
      3743 8313 3750 8309 3725 8270 3723 8269
      3719 8261
TIME...MOT...LOC 1901Z 340DEG 18KT 3745 8306 3725 8319

SHALLENBERGER
Special weather statement, Jun 27, 3:09 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
309 PM EDT MON JUN 27 2016

KYZ106-107-109-110-271945-
FLOYD-MORGAN-JOHNSON-MAGOFFIN-
309 PM EDT MON JUN 27 2016

...A STRONG THUNDERSTORM WILL AFFECT FLOYD...MORGAN...JOHNSON...
MAGOFFIN...

AT 309 PM EDT...A STRONG THUNDERSTORM WAS OVER COTTLE...OR NEAR WEST
LIBERTY...MOVING SOUTHEAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PAINTSVILLE...WEST LIBERTY...SALYERSVILLE...MASON...HENRY...LEWIS...
BROWNLOW...GORDON FORD...WILLIAMS...SWAMP BRANCH...STAFFORDSVILLE...
CISCO...WHITE OAK...GRAYFOX...ELNA...PERLIE...MARSHALLVILLE...
GYPSY...SWAMPTON AND MIMA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 BERT T. COMBS MOUNTAIN PARKWAY BETWEEN MILE MARKERS 71 AND 76.
 U.S. HIGHWAY 23 IN JOHNSON COUNTY BETWEEN MILE MARKERS 3 AND 10.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3790 8336 3802 8324 3784 8274 3761 8295
TIME...MOT...LOC 1909Z 300DEG 18KT 3792 8321

SHALLENBERGER
Special weather statement, Jun 27, 3:58 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
358 PM EDT MON JUN 27 2016

KYZ112-272030-
BREATHITT-
358 PM EDT MON JUN 27 2016

...A STRONG THUNDERSTORM WILL AFFECT BREATHITT...

AT 358 PM EDT...A STRONG THUNDERSTORM WAS OVER PORTSMOUTH...OR NEAR
JACKSON...MOVING SOUTH AT 25 MPH.

WINDS IN EXCESS OF 35 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JACKSON...PRESS...QUICKSAND...HADDIX...PORTSMOUTH...FLINTVILLE...
LITTLE...CLAYHOLE...LOST CREEK...NED...NOCTOR...DUMONT...
SMITH BRANCH...NOBLE...WILSTACY...HARDSHELL...WATTS...HAGINSVILLE...
STEVENSON AND SIKES.

&&

LAT...LON 3758 8336 3759 8327 3741 8316 3741 8320
      3744 8322 3739 8329 3738 8337
TIME...MOT...LOC 1958Z 348DEG 20KT 3755 8331

RAY
Special weather statement, Jun 27, 5:43 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
543 PM EDT MON JUN 27 2016

KYZ080-086-116-272215-
LAUREL-KNOX-CLAY-
543 PM EDT MON JUN 27 2016

...A STRONG THUNDERSTORM WILL AFFECT LAUREL...KNOX...AND CLAY
COUNTIES...

AT 542 PM EDT...A STRONG THUNDERSTORM WAS OVER GIBBS...OR 11 MILES
SOUTHWEST OF MANCHESTER...MOVING SOUTH AT 10 MPH.

WINDS IN EXCESS OF 35 MPH AND SMALL HAIL UP TO ONE HALF INCH ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GREEN ROAD...BLACKWATER...SPRULE...KNOXFORK...FOUNT...CRANES NEST...
GRAY...HAVEN...CANE CREEK...TEDDERS...JARVIS...FLETCHER...WOOLLUM...
TUTTLE...SASSER AND GIBBS.

THIS INCLUDES U.S. HIGHWAY 25 EAST IN KNOX COUNTY BETWEEN MILE
MARKERS 18 AND 22.

&&

LAT...LON 3709 8392 3708 8381 3695 8377 3694 8402
TIME...MOT...LOC 2142Z 359DEG 8KT 3703 8391

RAY

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 2:42 PM EDTAreal Flood AdvisoryJKLFloyd, Johnson, Magoffin, Martin, Pike2 hr
Jun 27, 2:52 PM EDTSpecial Weather StatementJKLLeslie23 min
Jun 27, 3:02 PM EDTSpecial Weather StatementJKLKnott, Letcher43 min
Jun 27, 3:09 PM EDTSpecial Weather StatementJKLJohnson, Magoffin, Morgan36 min
Jun 27, 3:21 PM EDTAreal Flood AdvisoryJKLJohnson, Magoffin, Morgan3 hr
Jun 27, 3:58 PM EDTSpecial Weather StatementJKLBreathitt32 min
Jun 27, 5:43 PM EDTSpecial Weather StatementJKLKnox32 min
Jun 27, 6:29 PM EDTAreal Flood AdvisoryJKLBell, Knox, Laurel, McCreary, Whitley4 hr

Nearby

Flash Flood Warnings in Kentucky, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.